# SDR 2021FA0000192

- Difficulty date: April 16, 2021
- Submitted: July 2, 2021
- Operation: General aviation
- Aircraft: N3225R
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R31134
- Aircraft time: 3,545 hours
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 0110292711
- Part serial: 5G9004283
- Condition: Failed
- Location: Autopilot
- Part time: 45 hours
- Component: Autopilot, Garmin Intl, GFC500
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GARMIN GSA28 PITCH TRIM SERVO FAILED AFTER APPROXIMATELY ELEVEN MONTHS / 45 HOURS IN SERVICE. FLIGHT INSTRUMENTATION DISPLAYED “AFCS PREFLIGHT TEST FAILED” AND “SERVO HARDWARE FAULT” MESSAGES AND THE AUTOPILOT BECAME INOPERATIVE. THE SERVO DISPLAYED A “RED” STATUS LIGHT INDICATING FAILURE.
